# SDR ASAA11410355

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 43,971 hours, 24,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 601 L FRAME INNER CHORD CRACKED AT LOWEST 2 EA FASTENER HOLES WL 200 MARKED.  CUT OUT DAMAGE AT LOWEST 2 FASTENER HOLES AND REPAIRED CHORD IAW ASA EA 400 53EA 06253 AND ATS ER 11 04185.
